# SDR AALA201801199003

- Difficulty date: January 17, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 26,375 hours, 10,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN FOR RIGHT AFT SERVICE DOOR FOUND LOOSE. REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-01.
